Announcement

Collapse
No announcement yet.

HRT for women

Collapse
This is a sticky topic.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #76
    Originally posted by Alba View Post
    Wow, I haven't been on this forum for a very long time.

    Well I had to have a hysterectomy on 12/20/12 via laparoscopic assisted Da Vinci robot. I had many fibroids, had uterus and cervix taking out kept both ovaries. Long way to recovery. 3 months later and I havnt been intimate with hubby too scared yet.

    Anyways flushing remains the same not worse but not better. I was on birth control pill for many years till the day before hysterectomy. But I am looking in to HRT just to be prepared.

    I am 52.

    Alba
    Dear Alba.

    How spooky, I was only thinking about you the other day!

    I wish you well in your recovery...........the closeness will return, just be patient (& lots of cuddles eh?).

    I am 'approaching' menopause (although not there yet); my symptoms are MUCH better & I pray they will cease when I reach the BIG M.

    Am I right in thinking you have a Daughter with rosacea?

    Hugs Judyx
    SUFFER FROM NEUROPATHIC ROSACEA & OCULAR ROSACEA SINCE 2002.


    *Vit D3,Theratears Omega 3.



    *LDN since October 2018.

    *REN skincare range. TARTE cosmetics.

    *Tried Clonidine, Moxonidine & Atenolol (None being taken at present ).

    *Yearly IPL treatments until 2009.

    * RLT Journey!" (Sept 09) **Using Britebox Revive..(Stopped ).



    History of Hyperthyroidism (Graves) Lichen Planus (oral)
    PROUD TO BE DIFFERENT






    .

    Comment


    • #77
      HRT Withdrawal?

      Hi everyone,

      I'm very interested in this subject because this morning my husband said to me, had I realised that my rosacea started at around the same time that I started missing HRT pills? Well, I hadn't linked the two actually, so I decided to investigate, which led me to this thread.

      Briefly, I am almost 60 and have been on HRT for around 10 years. My doctor is happy to keep prescribing it, and he changed my prescription to Nuvelle Continuous a few years back. It's a fairly low dose I think, Estradiol 2mg, Norethisterone acetate 1mg. But I know I can't stay on it forever, so towards the end of last year I began missing tablets, to wean myself off very, very slowly (hoping to avoid the return of the dreaded hot flashes). First I missed 1 tablet every 7 days for a couple of months, then 1 tablet every 6 days, and have just started skipping one every 5 days. I haven't experienced any side effects at all, I haven't even noticed the difference, but .......... is it possible, my husband says what if skipping the pills, even just those few, could be causing the rosacea?

      Of course I am now in a quandary, do I carry on with the gradual weaning off of HRT or do I return to taking the full dose to see if the rosacea improves?

      I would be very grateful if anyone has any similar experience or advice.

      Wishing you a speedy recovery Alba
      Last edited by Louise; 15 May 2013, 04:04 PM. Reason: spelling

      Comment


      • #78
        Hrt

        Am soon to start thinking about HRT but all I can say is that 20 years ago I went off the Pill to try and help my Rosacea and 9 months later our 4th child was born. I don't suggest doing that unless you are happy to become pregnant

        Comment


        • #79
          tamoxifen with existing rosacea

          I realize how old this thread is, but I'm new to this forum. Yet not to rosacea. My case has been mild and manageable without prescriptions(which aggravated my fair skin worse than the flare ups), until now-- I have started tamoxifen (anti-estrogen) as a post-cancer treatment. At 52 I am still pre-menopausal, but the tamoxifen causes menopause-like symptoms: HEAT WAVES among them! My face flushes hot right down to my chest and then extremities. Full blown redness and 'hives' not to mention other lovely symptoms like nausea. Has anyone else experienced this. I'm wondering about the correlation and how to treat this. My oncologist doesn't think the meds should have this effect, but I've seen other documentation to the contrary. Just not much info within the realm of rosacea. Appreciate any comments or suggestions.

          Comment


          • #80
            rosacea and topical estriol

            Well, I want to say that my rosacea improved a lot with topical estriol. I´m doing it now for 3 months and I can feel much better about the rosácea.

            Comment

            Working...
            X